American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A54) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Luzius Grunenfelder and Tomaz Kosir. Geometric aspects of multiparameter spectral theory. Trans. Amer. Math. Soc. 350 (1998) 2525-2546. MR 1451601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. N. Dranishnikov. The power substitution for rings of complex and real functions on compact metric spaces . Proc. Amer. Math. Soc. 123 (1995) 2887-2893. MR 1307512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J.-Cl. Evard and F. Jafari. The set of all $m\times n$ rectangular real matrices of rank $r$ is connected by analytic regular arcs . Proc. Amer. Math. Soc. 120 (1994) 413-419. MR 1189542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Binyamin Schwarz. Injective matrix functions . Proc. Amer. Math. Soc. 83 (1981) 331-336. MR 624924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. K. Wimmer. A Jordan factorization theorem for polynomial matrices . Proc. Amer. Math. Soc. 75 (1979) 201-206. MR 532135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. C. Gohberg and L. E. Lerer. Resultants of matrix polynomials. Bull. Amer. Math. Soc. 82 (1976) 565-567. MR 0407048.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1